MIA cover

Mathematical Inequalities & Applications

Volume: 18

Year: 2015


Issue: 3 (July, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-59 Hua Wang: Endpoint estimates for commutators of intrinsic square functions in Morrey type spaces 801–826 View View
18-60 Tserendorj Batbold, Yoshihiro Sawano: A unified treatment of Hilbert-type inequalities involving the Hardy operator 827–843 View View
18-61 Bhikha Lila Ghodadra, Vanda Fülöp: On the order of magnitude of Fourier transform 845–858 View View
18-62 Ushangi Goginava, Larry Gogoladze: Convergence in norm of logarithmic means of multiple Fourier series 859–867 View View
18-63 Shigeru Furuichi: Precise estimates of bounds on relative operator entropies 869–877 View View
18-64 Paweł Wójcik: Characterizations of inner product spaces by inequalities involving semi-inner product 879–885 View View
18-65 Włodzimierz Fechner: A note on a result of I. Gusić on two inequalities in lattice-ordered groups 887–892 View View
18-66 Mowaffaq Hajja: A generalized Cauchy-Schwarz inequality 893–899 View View
18-67 Yi Zhao: Two trigonometric integral inequalities 901–913 View View
18-68 Fuad Kittaneh: Numerical radius inequalities associated with the Cartesian decomposition 915–922 View View
18-69 Martin J. Bohner, Ramy R. Mahmoud, Samir H. Saker: Discrete, continuous, delta, nabla, and diamond-alpha Opial inequalities 923–940 View View
18-70 Peng Gao: On a discrete weighted mixed arithmetic-geometric mean inequality 941–947 View View
18-71 Sumbul Azeem, Rashid Farooq: M-convexity and ultramodularity on integer lattice 949–958 View View
18-72 S. S. Dragomir: A generalized Čebyšev functional for the Riemann-Stieltjes integral 959–973 View View
18-73 Tuo Leng, Xiaolin Qin: The sharp upper bound for the ratio between the arithmetic and the geometric mean 975–980 View View
18-74 Rabia Bibi: Some improvements of the Popoviciu, Bellman and Diaz-Metcalf inequalities via superquadratic functions 981–989 View View
18-75 Vakhtang Kokilashvili, Alexander Meskhi: On weighted Bernstein type inequality in grand variable exponent Lebesgue spaces 991–1002 View View
18-76 Marek Niezgoda: Jessen's functional and majorization 1003–1011 View View
18-77 Marek Niezgoda: A generalization of Mercer's result on convex functions, II 1013–1023 View View
18-78 Yunwei Xia: On reverse isoperimetric inequalities in two-dimensional space forms and related results 1025–1032 View View
18-79 Aníbal Coronel, Fernando Huancas: A proof of the three geometric inequalities conjectured by Yu-Dong Wu and H. M. Srivastava 1033–1036 View View
18-80 Eszter Gselmann: Additive functions and their actions on certain elementary functions 1037–1045 View View
18-81 G. Horváth: On refinements of Cauchy's inequality and Hölder's inequality 1047–1054 View View
18-82 Amit Maji, P. D. Srivastava: Some geometric properties of difference sequence spaces of order m derived by generalized means and compact operators 1055–1078 View View
18-83 Minghua Lin: Determinantal inequalities for block triangular matrices 1079–1086 View View
18-84 María Silvina Riveros, Raúl Emilio Vidal: Weighted inequalities related to a Muckenhoupt and Wheeden problem for one-side singular integrals 1087–1109 View View
18-85 Constantin P. Niculescu, Ionel Rovenţa: Relative Schur-convexity on global NPC spaces 1111–1119 View View
18-86 Eungil Ko, Mee-Jung Lee: On backward Aluthge iterates of hyponormal operators 1121–1133 View View
18-87 Xiangling Zhu: A new characterization of the generalized weighted composition operator from H into the Zygmund space 1135–1142 View View
18-88 Peter Kahlig, Janusz Matkowski: Logarithmic complementary means and an extension of Carlson's log 1143–1150 View View
18-89 Yutian Lei: Asymptotics of an Euler-Lagrange equation associated with extremal functions of the Hardy-Sobolev inequality 1151–1158 View View
18-90 Julije Jakšetić, Josip Pečarić: Steffensen's inequality for positive measures 1159–1170 View View
18-91 S. H. Saker, M. M. Osman, D. O'Regan, R. P. Agarwal: Some new Opial dynamic inequalities with weighted functions on time scales 1171–1187 View View
18-92 Murat Çağlar, Erhan Deniz: Partial sums of the normalized Lommel functions 1189–1199 View View